# SDR A6WA201140171

- Difficulty date: March 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,638 hours, 16,684 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Stiff
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABNORMALLY HEAVY FLIGHT CONTROL FEEL WHEN DOING ELEVATOR CHECKS ( FLAPS AT -0- DEGREES OR 20 DEGREES.  PERFORMED OPS TEST AND FREEDOM OF MOVEMENT OF ELEVATORS REF AMM 27-31-00.  OPS CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF PITCH SIMUALTOR UNITS IAW AMM 27-31-30.  OPS CHECKED GOOD, NO DEFECTS.
